# SDR A6WA201304014872

- Difficulty date: March 23, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N413
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 26,549 hours, 24,813 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Bracket
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRACKET CRACKED ON RIGHT ENGINE NOSE INLET FWD OF T/R FLEX DRIVE SHAFT BETWEEN 4 & 5 O` CLOCK POSITION.  REMOVED AND REPLACED IAW CRJ 200 SRM 51-42-13.
